Optimal online-list batch scheduling


Paulus, Jacob Jan and Ye, Deshi and Zhang, Guochuan (2009) Optimal online-list batch scheduling. Information Processing Letters, 109 (19). pp. 1125-1128. ISSN 0020-0190

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We consider the online-list batch scheduling problem. Jobs arrive one by one and have to be assigned upon arrival to a scheduled batch such that the makespan is minimized. Each batch can accommodate up to B jobs. We give a complete classification of the tractability of this online problem.
Item Type:Article
Copyright:© 1970 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68276
Official URL:https://doi.org/10.1016/j.ipl.2009.07.006
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page